# SDR CALA2022102402916

- Difficulty date: October 22, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 73,439 hours, 31,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: 7075T6071
- Condition: Corroded
- Location: Door 2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL PLATE IS CORRODED. PER HAECO LCQ NON-ROUTINE 929444 1/44441 GENERATED BY V892442 SPEC: A3NB-53-3-6357. REPAIRED (2) DOOR SILL PLATE AT FR68 IAW A319 SRM 53-41-14-300-0 01 FIGURE 001 REPAIRED TOPCOAT IAW SRM 51-75-12-911-002 PERFORME D V928628 INSP BY V061334
